# SDR USAASA01066

- Difficulty date: December 1, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N729US
- Make and model: Airbus A319-112
- Aircraft serial: 1170
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHT ON SEAT 8C WAS FOUND INOPERATIVE.  MAINTENANCE SECURED A CANNON PLUG ON THE FLOORBOARD.  OPERATIONALLY CHECKS OK.  (M)
